Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hi James

Posted by PL on July 29, 1999, at 13:33:43

In reply to Re: Need Advice on New Med Combo, posted by saintjames on July 26, 1999, at 13:58:42

I couldn't tolerate the klonopin. It increased my depression to the point that I was crying uncontrollably at work and had a hard time speaking on the phone without breaking up. I called my psyc that day (from my car phone) and am diminishng the klon slowly so as not to cause any side effects. He said that klonopin can increase depression in some people.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PL thread:9217